ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

$G$-dual Frames in Hilbert $C^{*}$-module Spaces

Journal: Sahand Communications in Mathematical Analysis (Vol.11, No. 1)

Publication Date:

Authors : ; ;

Page : 65-79

Keywords : Frame; $g$-dual frame; Hilbert $C^{*}$-module;

Source : Download Find it from : Google Scholarexternal


In this paper, we introduce the concept of $g$-dual frames for Hilbert $C^{*}$-modules, and then the properties and stability results of $g$-dual frames  are given.  A characterization of $g$-dual frames, approximately dual frames and dual frames of a given frame is established. We also give some examples to show that the characterization of $g$-dual frames for Riesz bases in Hilbert spaces is not satisfied in general Hilbert $C^*$-modules.

Last modified: 2019-04-28 14:06:53